# SDR KCSA2022063012

- Difficulty date: June 30, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N774CK
- Make and model: Boeing 777F
- Aircraft serial: 66084
- Aircraft time: 12,466 hours, 1,801 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER EMERGENCY FLASHLIGHT HOLDER DAMAGED,SEAL BROKEN   TRANSFERRED TO DEFERRED MAINTENANCE ITEM NUMBER 100036729 IAW MINIMUM EQUIPMENT LIST 25-64-2A CATAGORY C, DUE DATE 7/10/2022 PLACARDS INSTALLED.                               INSTALLED NEW SECURITY SEAL IAW B777 AMM 25-64-01. THIS CLEARS DEFERRED MAINTENANCE ITEM 100036729. PLACARDS REMOVED
